# SDR UALA2009060101567

- Difficulty date: May 31, 2009
- Submitted: June 3, 2009
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 67,259 hours, 19,514 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Part number: S283T00821
- Condition: Broken
- Location: Connector
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND FWD OF AFT LAV EMERGENCY EGRESS LIGHTING SM STRIP.  PINS BROKEN AT END OF PLUG.  REPLACED EEL LIGHTING STRIP IN FRONT OF AFT FWD LAV.
